# SDR 2025FA0000564

- Difficulty date: August 22, 2025
- Submitted: August 22, 2025
- Operation: General aviation
- Aircraft: N532QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0073
- Aircraft time: 8,535 hours, 5,598 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 8,535 hours, 5,598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE STRINGER TO REPLACE CORRODED STRINGER UNDER PANEL 316CBC DUE TO PART AVAILABILITY. COMPLIED WITH RFTS-114737 N532QS (680A-0073) AFT FAIRING SUPPORT FRAME 09 STRAP FABRICATION. REV.0 DATED 18AUG25. THIS IS A PERMANENT MINOR REPAIR.
